MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUN REV FEM STRGHT STEM WRNCH; WRENCHES

DEPUY IRELAND - 3015516266 ATUN REV FEM STRGHT STEM WRNCH; WRENCHES
Catalog Number 254600527
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6: quantity manufactured: (b)(4) date of manufacture: 2/8/2019 any anomalies or deviations identified in dhr: nrs not related to the reported failure mode.A manufacturing record evaluation was performed for the finished device gb116410 number, and no non-conformances / manufacturing irregularities related to the complaint condition were identified.The product was returned to depuy synthes for evaluation.Visual inspection reveled that the atun rev fem strght stem wrnch was returned assembled to the attune crs femoral lt sz 7 cem.Device only displays sings of usage.The atun rev fem strght stem wrnch was attempted to be disassembled from the attune crs femoral lt sz 7 cem however, this was not possible due to atun fem slv m/l 40mm full por represents an obstacle to the atun rev fem strght stem wrnch being released.The root cause for the reported allegation can be traced to user, the atun rev fem strght stem wrnch is not intended to be used with the atun fem slv m/l 40mm full por and attune crs femoral lt sz 7 cem assembled.The improper assembly can lead with the inability to disassemble the handpiece from the femoral component.As per attune revision knee system fixed bearing surgical technique, page 197; revision femoral component and femoral sleeve assembly; thread the appropriate stem on to the femoral sleeve until hand tight.Assemble the assembly wrench adaptor to the implant assembly wrench with the stem wrench facing outward.Page 176 alternative revision femoral component and straight stem implant assembly; assemble the assembly wrench adaptor to the implant assembly wrench with the stem wrench facing outward.Place the attune revision femoral straight stem wrench around the box of the femoral implant between the anterior flange and posterior condyles.The handle of the femoral straight stem wrench should run above the posterior condyles of the femoral implant.A dimensional inspection was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device gb116410 number, and no non-conformances / manufacturing irregularities related to the complaint condition were identified.The overall complaint was confirmed as the observed condition of the atun rev fem strght stem wrnch would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to user, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported during knee surgery.Intraoperatively, the sleeve and femoral component were assembled using the retaining clip instrument, resulting in the inability to remove the instrument from the implants.This necessitated the use of another set of implants, causing a surgical delay of approximately 45 minutes.The surgery was completed successfully, and there was no patient involvement or observable clinical symptoms.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUN REV FEM STRGHT STEM WRNCH
Common Device Name
WRENCHES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24744224
Report Number1818910-2026-05529
Device Sequence Number9101251
Product Code HXC
UDI-Device Identifier10603295496236
UDI-Public(01)10603295496236(10)GB116410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600527
Device Lot NumberGB116410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE FEMORAL SLEEVE.; UNKNOWN KNEE FEMORAL.
Patient SexUnknown